# SDR CALA2024012400216

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Main Cab Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR STA 947 LBL5-RBL10 HAS CORROSION. TRANSCRIBED FROM HAECO GSO NRC# 9286596 EVALUATED CORROSION AT STA 947 LBL5-RBL10, ORIG MAT .018, REMOVE D .017, REMAINING .0163 FOUND TO BE OUT OF LIMITS IAW B737-700 S RM 53-70-51-1A-1. INSTALLED SRM REPAIR IAW B737-700 SRM 53-70-51 -2R-8.
